# SDR SWAA2024111354286

- Difficulty date: October 28, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM OUTBOUND EMERGENCY LIGHTS CHECK<[01] PERFORMED EMERGENCY LIGHT TEST PER AMM 33-51-00-710-801. GENERATED CARD ID FOR DISCREPANCIES FOUND. ALL EMERGENCY LIGHT ASSOCIATED WITH BATTERY PACK M1671 INOP      TTG8Q00WV8HP      ALL EMERGENCY LIGHT ASSOCIATED WITH BATTERY PACK M1676 INOP      TTG8Q00WV8HQ      LOWER EMERGENCY EXIT PROXIMITY LIGHTS AT R/H OVERWING EXIT DOORS INOP     TTG8Q00WVAR5      MULTIPLE EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1672 INOP     TTG8Q00WV92Y TASK CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
